# SDR SWAA2024121655977

- Difficulty date: November 2, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER CRACKED AT STA 663 WL 151 RBL 34<[01] REPAIRED R/H VAPOR BARRIER AT STA 663 WL 151 RBL 34 IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION 1
